Note on Solutions of the Strominger System from Unitary Representations of Cocompact Lattices of SL(2, C)

This note is motivated by a recently published paper (Biswas and Mukherjee in Commun Math Phys 322(2):373-384, 2013). We prove a no-go result for the existence of suitable solutions of the Strominger system in a compact complex parallelizable manifold . For this, we assume G to be non-abelian, the Hermitian metric to be induced from a right invariant metric on G, the Bianchi identity to be satisfied using the Chern connection and furthermore the gauge field to be flat. In Biswas and Mukherjee (Commun Math Phys 322(2):373-384, 2013) it is claimed that one such solution exists on . Our result contradicts the main result in Biswas and Mukherjee (Commun Math Phys 322(2):373-384, 2013).


Published in:
Communications In Mathematical Physics, 332, 3, 1381-1383
Year:
2014
Publisher:
New York, Springer Verlag
ISSN:
0010-3616
Laboratories:




 Record created 2014-10-23, last modified 2018-03-17


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)